# SDR NACA2025100400002

- Difficulty date: October 4, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Screen
- Condition: Damaged
- Location: Nr 1 Eng Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FAN EXIT CASE BLEED AIR DUCT, BLEED SCREENS 8 EA FROM UPPER DUCTS ARE BROKEN / MISSING.   REMOVE AND REPLACE 6 EA SCREENS ON #1 ENG ESN 724378 IAW AMM 72-00-00-416-342-N00 REMAINING 2 EA UPPER SCREENS FOUND TO BE IN SERVICEABLE CONDITION IAW AMM TASK 75-32-206-001-N00 TABLE 603
